# SDR SWAA2022020953288

- Difficulty date: March 16, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 49,346 hours, 28,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) DENT WITH MECHANICAL DAMAGE AT STA. 196.5 ABOVE STR. 24R LAP (EVIDENCE OF MISSING DENT DOT AT THIS LOCATION) / REPAIRED FUSELAGE SKIN AT BS 196.5 ABOVE STR 24R LAP IAW ER 18-01963 REV IR AND EA 1-753-32431 REV IR
